# SDR SWAA2020072199003

- Difficulty date: July 3, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LBL 21.00 LOCATED BETWEEN STA 727 TO STA 847 AND WL 155.5 AFT CARGO COMPARTMENT / PERFORMED REPAIR ON SUPPORT ZEE BTW B5 727D TO B5 727 LBL 21.00 WL 155.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND SRM 53-00-53-2R-5 REPAIR 5 DRAWING 146A7500 REV B
